MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-10
Medical Device Problem Codes Break (1069); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the deflectable videoscope exhibited tip image b30 (scope communication) error, and had a connector id function malfunction.The issue occurred during a therapeutic procedure for a digestive surgery.The procedure was completed using a similar device.There were no reports of delay, patient harm, injury, or death.Additional details relating to the patient and the event have been requested, but no response has been received at this time.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.Based on the results of the investigation, it is likely that the problem was caused by damage to the image sensor unit (e.G., disconnection) or failure of mounted components (ic chip, capacitor, etc.) on the electrical board due to stress from use, external factors, or handling.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The event can be detected by following the instructions for use: operation manual for ltf-s190-5/10 chapter 3 preparation and inspection 3.8 inspection of the endoscopic system.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20637666
Report Number9610595-2024-22944
Device Sequence Number18008277
Product Code GCJ
UDI-Device Identifier04953170434662
UDI-Public04953170434662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-S190-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIDEO SYSTEM.
Patient SexUnknown